| Model Number |
Ø10X 30MM BC IF SCRW, VENTED |
| Medical Device Problem Code |
Patient-Device Incompatibility (2682)
| Health Effect - Clinical Code |
Hypersensitivity/Allergic reaction (1907)
| Date of Event |
11/13/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On 11/13/2023, it was reported by a health care professional via email that a patient is experiencing a possible allergic reaction to an ar-4030c-10 fastthread biocomposite interference screw 10 x 30 mm.No further information has been provided.Additional information requested.
Additional Manufacturer Narrative
Based on the information provided, which may include the device (if available and returned), pictures, videos, event descriptions, and any additional information from the field, arthrex concluded that the most likely cause of the reported failure can be attributed to patient-specific event.The complaint allegation was not confirmed.The device was not received for evaluation, and no evidence of the failure was provided.